# SDR AALA20040726

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE CAT WALK IN TAIL COMPARTMENT INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT ABOVE CAT WALK IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
